Write-up: Information has been received from a health authority (Reference number PEI2010009665). A neurologist reported that a previously healthy 15 year old female patient was vaccinated with a second dose of GARDASIL (Lot number 0933U, batch number NH46260) IM on 09-NOV-2009. On 26-NOV-2009 the patient received also a dose of PANDEMRIX H1N1 (lot number 081CA117A) IM. Upon medical letter of a neurologist dated 22-MAR-2010, since end of January 2010 (approximately on 31-JAN-2010) the patient experienced sudden diurnal tiredness. She fell asleep during doing monotone activities (e.g. reading) and lost the tonicity of her face and body through laughing. Thereby she was conscious. Diagnosis of cataplexy was established. A polysomnography revealed no fragmented sleep at night, HLA (not otherwise specified) was positive and a multiple sleep-latency test showed once a sleep onset REM (SOREM) after three minutes. Diagnosis of narcolepsy was ruled out. On 22-FEB-2010 the symptoms had improved under treatment with VIGIL. On 25-FEB-2010, after additional treatment with clomipramine hydrochloride (10 mg) cataplexia resolved completely two days later. On 22-MAR-2010 the dose of clomipramine hydrochloride was increased to 7.5 mg and again to 10 mg. Thereunder she had no more cataplexy and her sleep at night became better. A magnetic resonance imaging (MRI) of the hypothalamus was planned. At the time of reporting to health authority (23-MAR-2010) the patient had not recovered. Final outcome was not reported. D1 of GARDASIL (Lot number 1115U, batch number NH33310) was given on 11-AUG-2009, toleration was not reported. The reporter considered the event as possibly related to vaccination with H1N1. HA coded following AEs: cataplexy, tiredness. The case was considered on 22-APR-2010 upon medical judgment as serious. Other business partner numbers included: E2010-02669. No further information is available.